New to the forum?

Sign Up Here!

Already a member?
Please login below.

Forgot your password?
Need Help?  
9 Replies
Dani - September 6

I just took my first dose of Cymbalta last night (along with the nightly dose of Elavil) and I had a terrible night of anxiety and intensified pain-Has anyone else had this kind of reaction?


Ed P - August 11

Yup, increased pain – along with nausea, dizziness, etc. I found that for me, even 30mg (the doc wanted me to get to 60mg) is too much. When I dropped the dose down to 10mg the side effects went away. Unfortunately, Cymbalta does not come in anything less that 30mg – so I have to open the capsule and divide the little white balls until I get to 10mg. It’s not the best solution – but it’s better than the side effects. I’ve been on it for 6 weeks now and it initially seemed to help the pain by about 20%. As time has gone on, however, the drug’s helpful effects seem to be wearing off. I have tried to “up” the dose – but the side effects always come back (it's like my body can only handle a set amount of this drug). It has also helped me to take the med in the AM with a meal… Good luck.


Susanne - September 6

Yes, my husband had the exact type of reaction-- anxiety, restlessness and 3 straight nights of insomnia.


soozofny - December 26

They had me on 120mg of Cymbalta. Supposively doulbing the normal (60mg) dose works for diabetic pain management (similar to FMS pain) and so they did that for me. The night sweats were finally unbearable and the overdose of seretonine left me feeling like I was getting electricuted if I forgot to take my medicine one day! I am slowly getting off the Cymbalta and trying to take the homeopath road....but I must say....since I have gotten down to just 60mg (they are gradually cutitng me down)....I have had so much chronic pain...I guess the med was working on my pain, better than I realized! Oh well...just not worth the side effects!!!!


kaye - January 12

i take 60mg of cymbalta yes it was terrible the first two weeks so sick and alot of anxiety,but after that i felt better my pain is back i have been on it for two months so i think they are going to increase my dose. i have insomnia and it got alot worse on cymbalta so i increased my ambien. just give it a chance it might work for you but yes you might need a sleeping pill with it. also i like it cause you will not gain weight with it.


BRENDA - January 13

I take Cymbalta 60mg @ night & 1-2 trazadone 50mg for sleep. It has done WONDERS for me! I haven't had anything that works this well!! My DR won't prescribe sleep aides, but gave me the trazadone to take with it & I ma now only taking one @ night. I am sleeping through the night for the first time in a long time! I wake in the morning with much LESS PAIN! The only bad side effect I have had is night sweating. Has anyone else had this happen?


snoogmom - August 1

Just wanted to let you know I tried Cymbalta and my anxiety skyrocketed not to mention it did nothing for the depression, headaches or fibro.I even ended up taking something for the anxiety it got sooo bad.


snoogmom - August 1

I had the same problem and got no positive results from taking Cymbalta.I even started taking nerve meds because it made my anxiety sooo bad.


suem54 - August 5

I am currently weening off cymbalta. I was taking 120 mg for the last month or so. I started with 30 mg. I was experiencing some anxiety, but my fatigue was seriously worse than usual. I had to push myself through the day, every day.. I gained about 10 pounds as well. No...... this drug is not for me!


Maura A. - September 14

I take 90 mg of Cymbalta. I think it has helped some. I have had no trouble taking it. I do think I am handling things better. But would like it to work a little better. I did not know you culd take 120mg.



You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question